# SDR O2GA2015102550001

- Difficulty date: October 25, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N500UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605294
- Aircraft time: 9,158 hours, 6,708 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 99125373
- Part serial: 0956
- Condition: Intermittent
- Location: Lt Mlg
- Part time: 4,621 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, GEAR WAS SELECTED DOWN, RESULTING IN NO LEFT GREEN MAIN UNLOCK LIGHT FOLLOWED BY RED GEAR UNLOCK LIGHT.  QUICK DECISION WAS MADE TO CYCLE THE GEAR HANDLE RESULTING IN 3 GREEN GEAR DOWN & LOCKED ANNUNCIATOR LIGHTS.  LANDING WAS UNEVENTFUL.  ACFT WAS FERRIED WITH GEAR EXTENDED TO MFG SERVICE CTR TO PERFORM GEAR EXTENSION & RETRACTION.  TROUBLE SHOT THE DISCREPANCY TO A FAULTY LT GEAR ACTUATOR DOWN LOCK SWITCH.  THE LT MLG ACTUATOR WAS REPLACED, GEAR SWINGS PERFORMED WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
